Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Hilbert $C$*-module method for Morita equivalence of twisted crossed products


Author: Huu Hung Bui
Journal: Proc. Amer. Math. Soc. 125 (1997), 2109-2113
MSC (1991): Primary 46L05, 22D25
DOI: https://doi.org/10.1090/S0002-9939-97-03792-1
MathSciNet review: 1376752
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new proof for Morita equivalence of twisted crossed products by coactions within the abstract context of crossed products of Hilbert $C^*$-modules. In this context we are free from representing all $C^*$-algebras and Hilbert $C^*$-modules on Hilbert spaces.


References [Enhancements On Off] (What's this?)

  • [B] H. H. Bui, Morita equivalence of twisted crossed products by coactions, J. Funct. Anal. 123 (1994), 59-98. MR 95g:46121
  • [B2] H. H. Bui, Crossed products of Hilbert $C^{*}$-modules, Proc. Amer. Math. Soc. (to appear). CMP 96:05
  • [BS] S. Baaj and G. Skandalis, $C^{*}$algèbres de Hopf et théorie de Kasparov équivariante, K-Theory 2 (1989), 683-721. MR 90j:46061
  • [BS2] S. Baaj and G. Skandalis, Unitaires multiplicatifs et dualite pour les produits crosés de $C^{*}$-algèbres, Ann. Sci. Ec. Norm. Sup. 26 (1993), 425-488. MR 94e:46127
  • [ER] S. Echterhoff and I. Raeburn, Multipliers of imprimitivity bimodules and Morita equivalence of crossed products, Math. Scand. 76 (1995), 289-309. CMP 96:02
  • [LPRS] M. B. Landstad, J. Phillips, I. Raeburn and C. E. Sutherland, Representations of crossed products by coactions and principal bundles, Trans. Amer. Math. Soc. 299 (1987), 747-784. MR 88f:46127
  • [M] K. Mansfield, Induced representations of crossed products by coactions, J. Funct. Anal. 97 (1991), 112-161. MR 92h:46095
  • [PR] J. Phillips and I. Raeburn, Twisted crossed products by coactions, J. Austral. Math. Soc. (Series A) 56 (1994), 320-344. MR 95e:46079
  • [R] M. A. Rieffel, Unitary representations of group extension; an algebraic approach to the theory of Mackey and Blattner, Advances in Math., Suppl. Studies, vol. 4, Academic Press, New York, 1979, pp. 43-82. MR 81h:22004

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 22D25

Retrieve articles in all journals with MSC (1991): 46L05, 22D25


Additional Information

Huu Hung Bui
Affiliation: School of Mathematics, University of New South Wales, Sydney, New South Wales 2052, Australia
Email: hung@alpha.maths.unsw.edu.au

DOI: https://doi.org/10.1090/S0002-9939-97-03792-1
Received by editor(s): October 23, 1995
Received by editor(s) in revised form: February 6, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society